MAUDE Adverse Event Report: VERTEBRAL TECHNOLOGIES INC. INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE

VERTEBRAL TECHNOLOGIES INC. INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Model Number 9076-12-20-5
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented at approximately one month post-op with pain.Imaging revealed fusion construct failure, both screws (screws not provided by vti) and interbody.The doctor stated the patient was high risk (high bmi and osteopenic bone).Screws and interbody were revised.A review of the images showed the second b module is no longer locked to the first b module and has migrated, with attached c module, about 10mm posteriorly.In addition, the device is rotated slightly in the disc space.

Brand Name
INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Common Device Name
INTERFUSE S INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
VERTEBRAL TECHNOLOGIES INC.
13845 industrial park blvd
minneapolis MN 55441
MDR Report Key6558966
Report Number3007617183-2017-00001
Device Sequence Number16166885
Product Code MAX
UDI-Device Identifier00819475010113
UDI-Public00819475010113
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093675
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2017
Device Model Number9076-12-20-5
Device Catalogue Number9076-12-20-5
Device Lot Number120705-05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight136